Show simple item record

AuthorDarwish, A. A. [عادل عبد الفتاح درويش]
Available date2009-11-25T15:23:20Z
Publication Date1994
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1994, Vol. 14, No. 2, Pages 219-224.
URIhttp://hdl.handle.net/10576/9979
AbstractThis paper is devoted to study the inverse scattering problem of a generalized Sturm-Liouville equation on the whole line.The solutions of the considered problem and their asymptotic behaviour are presented.The expansion by eigenfunctions of the considered problem and hence Parseval equations are given.The right and left scattering data are obtained. The inverse scattering problem is formulated and completely solved.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleOn an inverse scattering problem with a discontinuous coefficient On the whole line
Alternative Titleمسألة تشتتية عكسية ذات معامل غير متصل على خط الأعداد
TypeArticle
Pagination219-224
Issue Number2
Volume Number14
Alternative Abstractيختص هذا البحث بدراسة المسألة التشتتية العكسية لمعادلة شتورم ليوفييل المعدلة على خط الأعداد . وقد أعطيت حلول المسألة المدروسة مع سلوكها التقريبي واستنتجت معادلات بارسيفال من المفكوك بدلالهّ الدوال الذاتية . وتم الحصول على بيانات التشتت اليمني واليسري وحل مساءلة التشتت العكسية للمسألة المعطاة .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record